Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 152, NWS Hastings, NE

June 5, 20085 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 5, 2008, 10:15 AM CDT for 5 counties in Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 5, 2008, 10:15 AM CDT (15:15 UTC)
Expired
Jun 5, 2008, 11:00 AM CDT
In force
45 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Adams County, NE, Clay County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE

The radar

The Grand Island radar (KUEX), 56 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 3.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-451 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:04 AM CDT, 4 hours 11 minutes earlier.

Area forecast discussion, Jun 5, 6:04 AM CDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
604 AM CDT THU JUN 5 2008

.AVIATION...12Z TAF. MAIN FORECAST CONCERNS FOR TODAY LIE WITH
THUNDERSTORM CHANCES THIS AFTERNOON AND WITH WINDS. ANOTHER ROUND
OF THUNDERSTORMS EXPECTED TO DEVELOP THIS AFTERNOON...AM NOT
EXPECTING THE GRI TERMINAL TO BE AFFECTED UNTIL AFTER 3 PM.
SOUTHERLY WINDS EXPECTED TO INCREASE THROUGH THE LATE MORNING HOURS
AND LAST THROUGH THE AFTERNOON...AS AN AREA OF LOW PRESSURE
DEEPENING OVER WESTERN KANSAS CAUSES A TIGHTER PRESSURE GRADIENT.
WINDS EXPECTED TO INCREASE TO 20 TO 25 MPH THIS AFTERNOON BEFORE
DIMINISHING THIS EVENING. A COLD FRONT MOVING THROUGH THE CWA WILL
BRING A WIND SHIFT DURING THE OVERNIGHT HOURS...EVENTUALLY
BECOMING MORE WESTERLY BY THE END OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 420 AM CDT THU JUN 5 2008/

DISCUSSION...ACTIVE WEATHER PATTERN CONTINUES ACROSS THE
CWA...WITH 00Z UPPER AIR OBSERVATIONS AND RECENT SATELLITE IMAGERY
SHOWING A STOUT UPPER LEVEL LOW PRESSURE SYSTEM SPINNING OVER THE
ROCKIES. ENERGY EJECTED OUT AHEAD OF THIS LOW HELPED IN THE
DEVELOPMENT OF STRONG/SEVERE THUNDERSTORMS OVERNIGHT ALONG A
SURFACE STATIONARY FRONT...AND HAS SINCE MOVED OUT OF THE
CWA...LEAVING MOSTLY QUIET CONDITIONS BEHIND. CURRENT SFC ANALYSIS
CONTINUES TO SHOW LOW PRESSURE OVER WESTERN KS WITH A BOUNDARY
DRAPED TO THE NNE RIGHT ACROSS THE CWA AND INTO EASTERN NEBRASKA.

UNFORTUNATELY...THE QUIET WEATHER WE SEE THROUGH THE REST OF TONIGHT
AND INTO THE MORNING HOURS IS EXPECTED TO AGAIN COME TO AN END LATER
THIS AFTERNOON/EVENING.  MODELS IN GOOD AGREEMENT WITH THE EVOLUTION
OF THE PATTERN THROUGHOUT THE DAY.  MAIN UPPER LEVEL LOW/TROUGH
CONTINUES TO SHIFT EAST...AND BY 00Z TONIGHT IS CENTERED OVER THE
HIGH PLAINS WITH A 140+ KT UPPER LEVEL JET NOSING IN FROM THE SW.
AHEAD OF THIS SYSTEM AT THE SURFACE...LOW PRESSURE CURRENTLY
CENTERED OVER WESTERN KS BECOMES BETTER ORGANIZED...AND ALSO SHIFTS
TO THE NORTHEAST SO THAT BY 00Z IT IS CENTERED OVER A GOOD CHUNK OF
THE NORTHERN CWA. THIS WILL ALSO BRING A MORE ORGANIZED SURFACE
COLD FRONT INTO THE CWA DURING THE AFTERNOON HOURS. EVERYTHING IS
COMING TOGETHER TO BRING ANOTHER ROUND OF SEVERE WEATHER TO THE
CWA LATER TODAY. LIFT...NOT A PROBLEM. MOISTURE TRANSPORT INTO THE
CWA...SOUTHERLY FLOW AHEAD OF THE SFC LOW CONTINUES HELPING WITH
THAT PART. INSTABILITY ALSO LOOKS TO BE THERE...WITH MODELS
SHOWING 2-3000 J/KG OF CAPE NOSING INTO THE CWA THIS AFTERNOON.
EXPECT WARMER TEMPERATURES IN THE MID LEVELS TO KEEP THINGS FROM
FIRING BEFORE MID/LATE AFTERNOON...BUT ONCE THUNDERSTORMS DO
FIRE...SHOULD HAVE LITTLE PROBLEM BECOMING SEVERE. WITH FRONTAL
BOUNDARIES/CENTER OF SFC LOW IN SUCH CLOSE PROXIMITY TO THE
CWA...PLENTY OF SHEAR LOOKS TO BE AVAILABLE...SO LARGE HAIL AND
TORNADOES A POSSIBILITY. THINK STORMS WILL BE QUITE SIMILAR TO
TONIGHTS IN THAT THEY WILL BE EFFICIENT RAIN MAKERS...SO HYDRO
AGAIN WILL BE AN ISSUE.

ANOTHER POINT OF CONCERN TODAY BEFORE ANY SEVERE WEATHER FIRES IS
WITH THE WINDS THROUGH THE AFTERNOON HOURS. THE DEEPENING LOW TO
OUR WEST WILL BRING A TIGHT PRESSURE GRADIENT ACROSS PORTIONS OF
THE CWA...SO FELT BEST TO ISSUE A WIND ADVISORY FOR ROUGHLY THE
SOUTHEASTERN HALF OF THE CWA FROM 17Z TO 00Z TONIGHT. DAY SHIFT
WILL NEED TO MONITOR IN CASE WINDS CRANK UP EARLY OR DEVELOP
FURTHER WEST THAN CURRENTLY EXPECTED.

FOR THE OVERNIGHT HOURS TONIGHT...STORMS...AND SEVERE
THREAT...CONTINUE ON AS THE SOUTHERLY LLJ GETS CRANKED UP ONCE
AGAIN...WITH MODELS SHOWING IT REACHING TO 60+ KTS. EXPECTING
CONVECTION TO BECOME MORE LINEAR ALONG THE FRONT AS THE
EVENING/NIGHT PASSES.

MODELS HAVE BEEN IN GOOD AGREEMENT OVER THE PAST FEW DAYS WITH
THIS SYSTEM PUSHING EAST OF THE CWA BY 12Z FRIDAY...SO NO REASON
NOT TO KEEP DRY FORECAST GOING FOR FRIDAY. EVEN WITH THE COLD
FRONT MOVING THROUGH...THERE ISN/T ANY SIGNIFICANTLY COOLER AIR
ASSOCIATED WITH IT...SO HIGHS ON FRIDAY EXPECTED TO STAY IN THE
80S.

KEPT FORECAST DRY FOR FRIDAY NIGHT AND INTO THE DAYTIME
SATURDAY...AS ZONAL FLOW SETS UP ALOFT ACROSS THE PLAINS AND NO
SIGNIFICANT DISTURBANCES PASS OVERHEAD.  SATURDAY LOOKS TO WARM UP A
BIT FROM FRIDAY...WITH LOWER 90S POSSIBLE ACROSS THE SOUTH.

MADE NO CHANGES TO SATURDAY NIGHT AND BEYOND.

AVIATION...06Z TAF. MAIN FORECAST CONCERN IS WITH THUNDERSTORM
CHANCES. LARGE AREA OF THUNDERSTORMS OVER CENTRAL NE LOOKS TO
IMPACT THE GRI TERMINAL SOON. ONCE THIS MOVES PAST QUIET
CONDITIONS RETURN INTO TOMORROW AFTERNOON...BEFORE ANOTHER CHANCE
FOR THUNDERSTORMS MAKE THEIR WAY INTO THE CWA. TERMINAL LOOKS TO
BE AFFECTED DURING THE LATE AFTERNOON/EVENING HOURS.

HYDROLOGY...ALL BUT FAR SW 3 COUNTIES OF NEBRASKA PORTION OF THE
CWA ARE IN A FLOOD WARNING UNTIL LATE MORNING/EARLY AFTERNOON ON
THURSDAY. RUN OFF FROM EARLIER HEAVY RAINFALL WILL CAUSE
STREAMS...CREEKS...RIVERS...TO REMAIN SWOLLEN. ALSO KEPT FLASH
FLOOD WATCH GOING ACROSS ENTIRE CWA THROUGH 12Z FRIDAY...AS STRONG
TO SEVERE THUNDERSTORMS EXPECTED TO ONCE AGAIN DEVELOP ACROSS THE
CWA LATE THIS AFTERNOON AND INTO THE OVERNIGHT HOURS. ANY STORMS
WHICH DO DEVELOP WILL BE CAPABLE OF DROPPING HEAVY AMOUNTS OF
RAINFALL IN A SHORT AMOUNT OF TIME.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

     WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     NEZ049-063-064-075>077-084>087.

KS...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR KSZ005>007-017>019.

     WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
     KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 5, 7:10 AM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
710 AM CDT THU JUN 5 2008

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
061200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
710 AM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN PORTIONS
OF THE OUTLOOK AREA THIS MORNING. HOWEVER...WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED.  THE GREATEST RISK FOR SEVERE WEATHER THIS
MORNING LIES ACROSS DAWSON...GOSPER...AND FURNAS COUNTIES.

A WIND ADVISORY GOES INTO EFFECT THIS AFTERNOON ALONG AND SOUTH OF A
LINE FROM OSCEOLA NEBRASKA TO PHILLIPSBURG KANSAS.  SEE THE LATEST
WIND ADVISORY PRODUCT FOR THE LATEST INFORMATION.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP AFTER 4 PM.
CONDITIONS ARE FAVORABLE ACROSS THE ENTIRE OUTLOOK AREA FOR
THUNDERSTORMS TO QUICKLY BECOME SEVERE...WITH THE POSSIBILITY OF
HAIL TO THE SIZE OF BASEBALLS...DAMAGING WINDS TO 70 MPH...AND
TORNADOES.

FLOODING WILL ALSO BE A CONCERN ACROSS THE ENTIRE OUTLOOK
AREA WITH ANY THUNDERSTORM DEVELOPMENT...AS HEAVY RAINFALL IN A
SHORT AMOUNT OF TIME IS POSSIBLE OVER ALREADY SATURATED SOIL. A
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT ACROSS
THE ENTIRE OUTLOOK AREA.  SEE THE LATEST FLASH FLOOD WATCH STATEMENT
FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA SATURDAY NIGHT
THROUGH MONDAY NIGHT...WITH A POSSIBILITY OF SEVERE WEATHER ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4 PM.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Jun 5, 8:00 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
800 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 AM     HEAVY RAIN       POLK                    41.08N 97.78W
06/05/2008  M7.50 INCH       POLK               NE   CO-OP OBSERVER

            7.50 INCHES OF RAIN IN THE PAST 24 HOURS

&&

PFANNKUCH
Local storm report, Jun 5, 8:23 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 AM CDT THU JUN 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 AM     HAIL             4 S SHICKLEY            40.36N 97.72W
06/05/2008  E1.00 INCH       FILLMORE           NE   CO-OP OBSERVER

            PEA TO QUARTER SIZE HAIL. TIME ESTIMATED FROM RADAR.

0442 PM     HAIL             COTESFIELD              41.36N 98.63W
06/04/2008  E1.75 INCH       HOWARD             NE   PUBLIC

            GOLF BALL SIZE HAIL WITH REPORTS OF A FEW WINDOWS BROKEN
            OUT IN COTESFIELD. TIME ESTIMATED FROM RADAR.

&&

PFANNKUCH

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:06 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Howard, Sherman39 min
Jun 4, 7:09 PM CDTSevere Thunderstorm WarningGIDBuffalo, Kearney, Phelps51 min
Jun 4, 7:44 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman31 min
Jun 4, 7:58 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall62 min
Jun 4, 8:17 PM CDTSevere Thunderstorm WarningGIDYork14 min
Jun 4, 8:39 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick55 min
Jun 4, 8:50 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper40 min
Jun 4, 9:01 PM CDTSevere Thunderstorm WarningGIDThayer44 min
Jun 4, 9:23 PM CDTSevere Thunderstorm WarningGIDDawson39 min
Jun 4, 9:29 PM CDTFlash Flood WarningGIDThayer4 hr
Jun 4, 9:30 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer, Webster60 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer63 min
Jun 4, 9:54 PM CDTAreal Flood WarningGIDHamilton, Merrick, Polk, York38 hr
Jun 4, 9:59 PM CDTAreal Flood WarningGIDGreeley, Howard, Nance, Sherman, Valley12 hr
Jun 4, 10:07 PM CDTAreal Flood WarningGIDDawson, Gosper, Phelps20 hr
Jun 4, 10:09 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster66 min
Jun 4, 10:15 PM CDTAreal Flood WarningGIDBuffalo, Hall20 hr
Jun 4, 10:28 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster47 min
Jun 4, 10:35 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps40 min
Jun 4, 10:39 PM CDTFlash Flood WarningGIDNuckolls, Webster3 hr
Jun 4, 10:41 PM CDTSevere Thunderstorm WarningGIDFillmore, Thayer34 min
Jun 4, 10:45 PM CDTFlash Flood WarningGIDFillmore4 hr
Jun 4, 10:55 PM CDTTornado WarningGIDGosper, Phelps20 min
Jun 4, 11:10 PM CDTTornado WarningGIDBuffalo, Dawson, Gosper, Phelps35 min
Jun 4, 11:13 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Franklin, Hall, Hamilton and 5 more62 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper46 min
Jun 4, 11:18 PM CDTSevere Thunderstorm WarningGIDGosper, Kearney, Phelps27 min
Jun 4, 11:36 PM CDTTornado WarningGIDBuffalo, Dawson, Kearney, Phelps24 min
Jun 4, 11:38 PM CDTFlash Flood WarningGIDClay3 hr
Jun 4, 11:40 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Hall, Howard, Sherman50 min
Jun 4, 11:44 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Furnas, Harlan, Kearney, Phelps46 min
Jun 4, 11:59 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Hall, Howard, Kearney, Phelps and 1 more46 min
Jun 5, 12:05 AM CDTTornado WarningGIDAdams, Buffalo, Kearney, Phelps25 min
Jun 5, 12:09 AM CDTFlash Flood WarningGIDKearney2 hr
Jun 5, 12:12 AM CDTSevere Thunderstorm WarningGIDFillmore, Thayer24 min
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York60 min
Jun 5, 12:29 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Kearney, Nuckolls, Webster46 min
Jun 5, 12:42 AM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Hall, Hamilton, Howard and 3 more48 min
Jun 5, 12:47 AM CDTFlash Flood WarningGIDAdams107 min
Jun 5, 1:17 AM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 6 more43 min
Jun 5, 1:26 AM CDTAreal Flood WarningGIDNuckolls, Thayer, Webster10 hr
Jun 5, 1:58 AM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York34 min
Jun 5, 2:30 AM CDTAreal Flood WarningGIDAdams, Kearney18 hr
Jun 5, 2:40 AM CDTAreal Flood WarningGIDClay, Fillmore32 hr
Jun 5, 3:57 AM CDTWind AdvisoryGIDAdams, Clay, Fillmore, Franklin, Hamilton, Nuckolls and 4 more15 hr
Jun 5, 9:47 AM CDTAreal Flood WarningGIDHoward, Sherman26 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance10 hr
Jun 5, 9:54 AM CDTRiver Flood WarningGIDNance17 hr
Jun 5, 2:42 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley40 min
Jun 5, 2:47 PM CDTSevere Thunderstorm WarningGIDAdams, Franklin, Kearney24 min
Jun 5, 3:47 PM CDTSevere Thunderstorm WarningGIDFurnas43 min
Jun 5, 4:22 PM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps38 min
Jun 5, 4:48 PM CDTSevere Thunderstorm WarningGIDSherman, Valley42 min
Jun 5, 4:55 PM CDTSevere Thunderstorm WarningGIDFranklin, Webster35 min
Jun 5, 5:20 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Franklin, Hall, Hamilton and 4 more40 min
Jun 5, 5:51 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard34 min
Jun 5, 5:56 PM CDTAreal Flood WarningGIDHall54 hr
Jun 5, 6:01 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Greeley, Hall, Hamilton and 5 more44 min
Jun 5, 2:50 PM CDTSevere Thunderstorm WarningGIDMitchell25 min
Jun 5, 3:14 PM CDTSevere Thunderstorm WarningGIDMitchell16 min
Jun 5, 4:01 PM CDTTornado WarningGIDRooks29 min
Jun 5, 4:30 PM CDTTornado WarningGIDOsborne, Phillips, Rooks, Smith30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.